# SDR 99FDEA00330

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Inop
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RETRACTION REPEAT GEAR WARN LIGHT PROBLEMS.  SYMPTOMS INDENTICAL TO ARD REPORT ON 8/11/99.  REMOVED AND REPLACED LAND GEAR ASSY UNIT PER MM 32-09-111-5 PG 1-5 GROUND TEST GOOD.  REMOVED AND REPLACED ANNUNCIATOR PANEL PER MM 32-62-001-4.
